Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-18-2011, 01:28 AM
martin k martin k is offline
Junior Member
 
Join Date: Jan 2011
Posts: 1
Default avelox - strange feelings

i am a generally healthy, happy and energetic 31-yo white male...and I was prescribed a 7-pack of Avelox to help clear bronchitis last week. my doctor said this was some heavy-duty stuff, so i took my first pill at night (at least 8 hours after taking vitamins).
Tuesday - night #1: dizziness, flu-like, underwater feeling (weird pressure changes, floating feeling, sound echoes)...strange dreams...while laying still in bed with arms & legs stretched out i felt like my body was spinning in circles. woke up not knowing what day/date it was, or how long I was asleep for.
Weds/Thurs: started feeling worthless. felt like disappearing and not wanting to deal with life/work/family/friends.
Friday: went to see a psych with my wife (routine quarterly visit), and he wanted to put me on buspar or some other anti-depressant immediately. my wife says i am very depressed, moody, irritable, easily frustrated, and not sleeping well.
Sat/Sun: woke up in a panic because i could not find one of our 3 small dogs. wife said i was yelling and irrational, and outside in the snow in slippers and pajamas because i thought i left him outside to freeze. found the dog trapped underneath our pull-out couch...very embarrassing, felt like dementia. usual projects around the house took forever...short of breath & sweating just doing laundry and cleaning. if i sat down on the couch, my head and eyes kept rolling back as if i am going to pass out.
i took my 7th and final dose an hour ago. feels like someone/something keeps touching me on the bottom of my feet, my ankles, and shoulders. i am kindof jumpy because of these sensations, but it feels like i have a buzz from drinking.
be careful and prepared...might want to warn your family/coworkers that you are taking this med...
Reply With Quote
Reply

Bookmarks

Tags
avelox, effect, scary, side, suicide

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:44 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.